# SDR DALA2016021901352

- Difficulty date: February 18, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,837 hours, 23,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE REINFORCEMENT  IN FWD CARGO COMPARTMENT ON FRAME 26 AND STRINGER 41R.(MESURE L=0.985", W=0.250", D=0.006" APPROXIMATELY, REPLACED PLATE REINFORCING IN FWD CARGO COMPARTMENT ON FRAME 26 AND STRINGER 41R IAW SRM 51-72-11 AND 51-42-11 DWG D53234767 AND D532232549.
